American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A67) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Feng-Juan Chen and Yong-Gao Chen. Signed sums of terms of a sequence. Proc. Amer. Math. Soc. 141 (2013) 1105-1111.
Abstract, references, and article information
View Article: PDF

[2] Vassil S. Dimitrov and Everett W. Howe. Lower bounds on the lengths of double-base representations. Proc. Amer. Math. Soc. 139 (2011) 3423-3430. MR 2813374.
Abstract, references, and article information
View Article: PDF

[3] Hong Bing Yu. Signed sums of polynomial values. Proc. Amer. Math. Soc. 130 (2002) 1623-1627. MR 1887008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1